Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Missed periods, leg pains, loose motions, PMS symptoms. Had delivered a year ago. Cause?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hello, I gave birth to a boy last yr in XXXXXXX My periods came back from sept'12. Till dec'12 they were regular . I next periods came in Feb'13 after a gap of 2 months . Since then there has been no periods . Pains in leg since last 20days and now loose motions from last 3-4 days with PMS like stomach pain , backache and a little breast pain.
Posted Mon, 3 Jun 2013 in Menstruation and Miscarriage
Answered by Dr. Rhea Chanda 19 minutes later
The irregular cycles that you are experiencing is quite likely due to hormonal imbalance. This is due to the fact that after child birth,sometimes,the hormone levels in the post partum period often fluctuate and sometimes may need some time and medicines to regularise. You should get some blood tests done first. Check the TSH,prolactin, LH,FSH .Ideally they should be done on the 2nd/3rd day of your menses. Since you are overweight,you may be having polycystic ovaries also. Hence an ultrasound is also needed.You should consult your doctor so that these tests can be prescribed to you. You will probably need medicines to regularise your cycles.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor